# SDR HALA2020032700078

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 27,821 hours, 4,314 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM APU FAULT. // T/S PER A330 TSM 49-62-00-810-916 4 D NO DEBRIS ON ELECTRICAL CHIP DETECTOR OR IN OIL FILTER ELEMENTS PER STEP 4.D SUSPECT GEN    
SCAVENGE 591CT32 AND LUBRICATION 59KT37 DELTA P SWITCHES AT FAULT. R/R GEN SCAV DELTA P 59K732 PER A330 AMM 49-41 LUBRICATION 59KT36 DELTA P SWITCH STILL REQUIRES TO BE REMOVED AND REPLACED. REMOVED AND REPLACED LUBE DELTA P SWITCH PER AMM 49-41, OK FOR SERVICE, OPS AND LEAK CHECK GOOD NO MSG OK FOR SERVICE.
